# SDR USAASB99301

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2152 - 20 MINUTES AFTER T/O FROM RSW, UNIDENTIFIED FUMES WERE RECOGNIZED IN THE AFT GALLEY.  CREW TURNED OFF GALLEY POWER SWITCH AND PULLED ALL CIRCUIT BREAKERS IN THE GALLEY.  NO SMOKE WAS PRESENT BUT FUMES BECAME STRONGER.  CREW DECLARED EMERGENCY AND THE FLIGHT DIVERTED TO MCO.  FLT LANDED WITHOUT INCIDENT.  MX FOUND THE FOUL ODOR IN THE FORWARD CARGO COMPT TO BE COMING FROM A CARDBOARD BOX CONTAINING CHINCHILLAS.  CONTENTS WERE REMOVED AND THE ODOR DISSIPATED. INSPECTED OTHER AIRCRAFT COMPARTMENTS.  RAN APU, ENGINES AND AIR CONDITIONING PACKS AT VARIOUS POWER SETTINGS.  RESET CIRCUIT BREAKERS AND OPERATIONALLY CHECKED ALL COFFEE MAKERS.  NO FUMES OR ODORS DETECTED.  (M)
